Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 142, NWS Wilmington, OH

July 27, 2007Franklin County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 27, 2007, 4:24 PM EDT for Franklin County, Ohio. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2007, 4:24 PM EDT (20:24 UTC)
Expired
Jul 27, 2007, 5:00 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

County Franklin County, OH

The radar

The Cincinnati radar (KILN), 89 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 4:30 PM EDTTSTM WND DMG2 Ese Grove City, OHABOUT TEN TREES AND NUMEROUS LIMBS DOWNED AT PINNACLE GOLF CLUB. THE LARGEST TREE WAS A 3-FOOT DIAMETER OAK.
Jul 27, 4:32 PM EDTTSTM WND DMG1 Ene Grove City, OHNUMEROUS TREES AND POWER LINES DOWN ON WHITE ROAD. SOME HOMES HAD SIDING TORN OFF BY WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1056 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1056 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KILN 272024
SVRILN
OHC049-272100-
/O.NEW.KILN.SV.W.0142.070727T2024Z-070727T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT FRI JUL 27 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FRANKLIN COUNTY IN CENTRAL OHIO...

* UNTIL 500 PM EDT.

* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR OBETZ...MOVING NORTHEAST AT
  5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GROVEPORT...
  BEXLEY...

IN ADDITION...OBETZ AND BLACKLICK ESTATES ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3988 8308 3981 8299 3988 8281 4001 8293

$$
FRANKS
1 follow-up statement
000 
WWUS51 KILN 272041
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT FRI JUL 27 2007

OHC049-272100-
/O.CON.KILN.SV.W.0142.000000T0000Z-070727T2100Z/
FRANKLIN OH-
440 PM EDT FRI JUL 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT 
FOR SOUTH CENTRAL FRANKLIN COUNTY IN CENTRAL OHIO...

AT 436 PM EDT...THE PUBLIC REPORTED PEA SIZE HAIL NEAR GROVEPORT. 
RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE OF 
PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR 
OBETZ...MOVING NORTHEAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
GROVEPORT AND BEXLEY.

IN ADDITION...BLACKLICK ESTATES ARE NEAR THE PATH OF THIS STORM.

IN ADDITION TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING. MOVE INDOORS IMMEDIATELY REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3988 8308 3981 8299 3988 8281 4001 8293

$$
FRANKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:56 PM EDT, 28 minutes earlier.

Area forecast discussion, Jul 27, 3:56 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
356 PM EDT FRI JUL 27 2007

.SYNOPSIS...
A COLD FRONT AND AN AREA OF SFC LOW PRESSURE WILL DROP SLOWLY
SOUTHEAST ACROSS THE REGION OVERNIGHT. THE FRONT WILL THEN SLOWLY
DROP SOUTH TOWARD THE TENNESSEE VALLEY SATURDAY INTO SATURDAY
NIGHT. SHOWERS AND THUNDERSTORMS WILL BE MOST NUMEROUS
OVERNIGHT...WITH DECREASING CHANCES EXPECTED ON SATURDAY AND
SATURDAY NIGHT AS THE FRONT MOVES AWAY FROM THE REGION.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
A COLD FRONT AND AN AREA OF SFC LOW PRESSURE WILL DRIFT SLOWLY
SOUTHEAST TOWARD THE OHIO VALLEY REGION THIS EVENING. A WELL
DEFINED UPR LVL VORT MAX OVER NORTHWEST INDIANA THIS AFTN WILL
DRIFT SE TOWARD THE MID OHIO VALLEY THIS EVENING. THIS UPR
DISTURBANCE WILL INTERACT WITH A MARGINALLY UNSTABLE AIRMASS
AHEAD OF IT. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS ACROSS
THE REGION THIS EVENING...MOST WIDESPREAD ACRS THE SWRN CWFA. A
SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE SRN/SERN CWFA
THROUGH 10 PM WHERE THE BEST INSTABILITY AND MARGINAL DEEP LAYERED
SHEAR IS EXPECTED. PRECIP WATER VALUES WILL RANGE FROM 1.50 TO
2.00 INCHES ACRS THE SRN/SWRN CWFA. THUS...WHERE THUNDERSTORMS
OCCUR...VERY HEAVY RAIN CAN BE EXPECTED.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH SATURDAY NIGHT/...
INSTABILITY WILL DECREASE AFTER 10 PM WHICH WILL END THE THREAT
FOR SEVERE WX. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACRS THE
REGION OVERNIGHT AS THE AFOREMENTIONED COLD FRONT AND SFC LOW
PRESSURE DRIFT TOWARD THE OHIO RIVER VALLEY BY SATURDAY MORNING.
THE HIGHEST PROBABILITY WILL OCCUR ALONG AND SOUTH OF THE OHIO
RIVER WHERE WEAK LOW LVL FORCING IS EXPECTED PER LATEST RUC40
MODEL.

FOR SATURDAY AFTERNOON AND NIGHT...MODELS CONTINUE TO SLOWLY DROP
THE FRONT TOWARD THE TENNESSEE RIVER VLY. SUFFICIENT
MOISTURE...WEAK FORCING AND WEAK INSTABILITY WILL CONTINUE WELL
BEHIND THE FRONT ACRS THE REGION SATURDAY AND SATURDAY NIGHT THAT
A LOW CHC OF SHOWERS AND THUNDERSTORMS WILL HAVE TO BE MAINTAINED
N THE FCST ACRS THE REGION.

HAVE USED A BLEND OF THE ETA MET AND GFS MAV GUIDANCE FOR HIGHS
AND LOWS THROUGH THE SHORT TERM PERIOD. LOWS TONIGHT WILL RANGE
FROM THE MID AND UPPER 60S. HIGHS SATURDAY WILL GENERALLY PEAK
INTO THE LOWER 80S WITH LOWS SATURDAY NIGHT WILL DROP INTO THE MID
AND UPPER 60S.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
UPR TROF AXIS WILL BE CENTERED JUST TO EAST OF REGION ON
SUNDAY...AND THIS WILL SERVE TO EFFECTIVELY HOLD UP EASTWARD
PROGRESSION TO REMNANTS OF FRNTL BNDRY (AN INV TROF ESSENTIALLY).
12Z GFS/NAM PE PROGS BOTH INDICATE AN AREA OF DEEPER MOISTURE INVOF
TROF ACRS FAR SE FCST AREA.  WHILE NO SIGNIFICANT FORCING WILL BE
AVAILABLE...WEAK CONV NEAR TROF AND DIURNAL HEATING WILL LIKELY BE
ENUF TO KICK OFF ISOLD TSTMS.  MODEL SOUNDINGS SUPPORTING MLCAPES
AROUND 1000 J/KG OVER NE KY AND SOUTH CNTRL OH INTO SUN AFTN.  HAVE
THEREFORE MAINTAINED A LOW CHANCE POP IN THESE AREAS THRU SUN AFTN.
ACRS REMAINDER OF FCST AREA...CLOUDS WILL GRADUALLY DECREASE IN
COVERAGE DURING THE DAY AS SFC HI PRES TO NORTHWEST SLOWLY FILTERS
INTO REGION.  UPR TROF AXIS AND INV TROF AT SFC WILL SHIFT INTO THE
CNTRL APPALACHIANS SUN NIGHT...ALLOWING THE DRIER AIRMASS ASSOCD
WITH SFC HI TO ADVECT INTO ENTIRE FCST AREA.  SKIES SHOULD CLEAR
WITH DEWPTS DROPPING BACK INTO THE U50S TO AROUND 60.

MODELS REMAIN IN EXCELLENT AGREEMENT FROM MON THRU MUCH OF NEXT
WEEK.  SFC HI WILL REMAIN ACRS THE OH VLY ALL WEEK AS UPR LVL RIDGE
OVER WESTERN CONUS BEGINS TO SLOWLY SPREAD EAST TOWARDS THE REGION.
THIS WILL BRING ANOTHER EXTENDED PERIOD OF DRY WX NEXT WEEK...WITH
TEMPS SLOWLY INCREASING TO ABV NORMAL LEVELS BY THE SECOND HALF OF
THE WEEK AS MID LVL HGTS RISE AND 850 TEMPS CLIMB INTO THE 18-20C
RANGE.  AFTN HIGHS IN THE M/U80S TO BEGIN ON MON WILL RISE INTO THE
L90S BY THURS/FRI.  WEAK FRNTL BNDRY ATTEMPTS TO ENCROACH ON FCST
AREA BY FRI.  WITH EXPECTED STRENGTH OF UPR RIDGE AND FACT THAT
BNDRY IS WEAK AND STARVED FOR MOISTURE...WILL MAINTAIN DRY FCST ON
FRI ATTM.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SEVERAL DISTURBANCES WILL PASS ACROSS THE AREA THIS AFTERNOON...WITH A
TRAILING COLD FRONT AFTER 12Z.

LOOKING AT THE NAM AND GFS...AS WELL AS THE RUC AND RECENT RADAR
TRENDS...THE BEST FORCING WILL BE AT KCVG AND KLUK THROUGH
03Z...SO HAVE ADDED TEMPO FOR MVFR VISIBILITIES WITH STORMS. THERE IS
STILL SOME UNCERTAINTY WITH PREVAILING PCPN. EXISTING SHOWERS WITH
MVFR VISIBILITIES MAY PASS ACROSS KDAY OVER THE NEXT FEW HOURS AS
WELL. ELSEWHERE...COVERAGE WILL CARRY CB AND VCSH...AMENDING AS
NEEDED THROUGH THE EVENING.

LOOKING AT OBBS TO THE WEST AND MODEL RH FIELDS...MVFR CIGS WILL
FILL IN AFTER 04Z...LIFTING TO VFR AFTER 12Z. MVFR HZ IS
LIKELY AFTER 06Z...ESPECIALLY WHERE PCPN HAS OCCURRED. SW WINDS
AROUND 11 KTS WILL SHIFT SE AFTER 06Z...LESS THAN 10 KTS.

OUTLOOK...NO SIG WX EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...RYAN
AVIATION...
Hazardous weather outlook, Jul 27, 2:42 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
242 PM EDT FRI JUL 27 2007

INZ050-058-059-066-073>075-080-OHZ026-034-035-042>046-051>056-
060>065-070-074-077-281845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-HOCKING-
HAMILTON-
242 PM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...PARTICULARLY LATER
THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WITH THE STORMS. IN ADDITION...A FEW OF THE THUNDERSTORMS
MAY REACH SEVERE LIMITS THIS AFTERNOON AND EVENING. THE PRIMARY
SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KYZ089>100-OHZ071>073-078>082-088-281845-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-WARREN-CLINTON-ROSS-CLERMONT-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
242 PM EDT FRI JUL 27 2007

...SEVERE THUNDERSTORM WATCH 557 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...PARTICULARLY LATER
THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WITH THE STORMS. IN ADDITION...A FEW OF THE THUNDERSTORMS
MAY REACH SEVERE LIMITS THIS AFTERNOON AND EVENING. THE PRIMARY
SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jul 27, 2:32 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
232 PM EDT FRI JUL 27 2007

OHZ071-271900-
WARREN OH-
232 PM EDT FRI JUL 27 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WARREN COUNTY THROUGH
300 PM EDT...

AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR SOCIALVILLE...MOVING EAST AT 20 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
LANDEN...LOVELAND PARK...HAGEMAN...KINGS MILLS... MAINEVILLE...
MURDOCK...SOUTH LEBANON...MORROW...PLEASANT PLAIN...AND INTERSATATE
71 BETWEEN MILE MARKERS 19 AND 28.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

RYAN
Special weather statement, Jul 27, 3:11 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
311 PM EDT FRI JUL 27 2007

KYZ100-271945-
LEWIS KY-
311 PM EDT FRI JUL 27 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEWIS COUNTY THROUGH
345 PM EDT...

AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR TRINITY...MOVING EAST AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HERRON
HILL...CARRS...CHARTERS...KINNICONICK...TANNERY...GARRISON...AND
STATE ROUTE 8 BETWEEN CONCORD AND VANCEBURG.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

RYAN
Special weather statement, Jul 27, 3:22 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
322 PM EDT FRI JUL 27 2007

OHZ052-053-272000-
CLARK OH-CHAMPAIGN OH-
322 PM EDT FRI JUL 27 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHAMPAIGN AND NORTHERN
CLARK COUNTIES THROUGH 400 PM EDT...

AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR TREMONT CITY...MOVING NORTHEAST AT
10 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BUCK
CREEK STATE PARK...WESTVILLE...NEW MOOREFIELD...URBANA...
POWHATTAN...SOUTH VIENNA...BRIGHTON...MUTUAL...MECHANICSBURG AND
CATAWBA.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

RYAN
Local storm report, Jul 27, 4:02 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
402 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             6 WNW FRIENDSHIP        38.73N 83.19W
07/27/2007  E0.75 INCH       SCIOTO             OH   PUBLIC

            REPORTED AT SHAWNEE STATE PARK.

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 3:39 PM EDTSevere Thunderstorm WarningILNScioto66 min
Jul 27, 4:12 PM EDTSevere Thunderstorm WarningILNHocking63 min
Jul 27, 4:45 PM EDTAreal Flood AdvisoryILNFranklin2 hr
Jul 27, 4:49 PM EDTAreal Flood AdvisoryILNHocking116 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.